Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Twisted signatures of fibered knots

Anthony Conway and Matthias Nagel

Algebraic & Geometric Topology 21 (2021) 1973–2036
Bibliography
1 T Abe, K Tagami, Fibered knots with the same 0–surgery and the slice-ribbon conjecture, Math. Res. Lett. 23 (2016) 303 MR3512887
2 K L Baker, A note on the concordance of fibered knots, J. Topol. 9 (2016) 1 MR3465837
3 M Borodzik, A Conway, W Politarczyk, Twisted Blanchfield pairings, twisted signatures and Casson–Gordon invariants, preprint (2018) arXiv:1809.08791
4 M Bourrigan, Quasimorphismes sur les groupes de tresses et forme de Blanchfield, PhD thesis, École Normale Supérieure de Lyon (2013)
5 G E Bredon, Topology and geometry, 139, Springer (1993) MR1224675
6 A J Casson, C M Gordon, On slice knots in dimension three, from: "Algebraic and geometric topology, II" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 39 MR520521
7 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 181 MR900252
8 A Conway, Invariants of colored links and generalizations of the Burau representation, PhD thesis, Université de Genève (2007)
9 A Conway, M H Kim, W Politarczyk, Non-slice linear combinations of iterated torus knots, preprint (2019) arXiv:1910.01368
10 D Erle, Die quadratische Form eines Knotens und ein Satz über Knotenmannigfaltigkeiten, J. Reine Angew. Math. 236 (1969) 174 MR248856
11 S Friedl, T Kim, The Thurston norm, fibered manifolds and twisted Alexander polynomials, Topology 45 (2006) 929 MR2263219
12 S Friedl, M Powell, A calculation of Blanchfield pairings of 3–manifolds and knots, Mosc. Math. J. 17 (2017) 59 MR3634521
13 F R Harvey, G Minervini, Morse Novikov theory and cohomology with forward supports, Math. Ann. 335 (2006) 787 MR2232017
14 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
15 D He, D Hubbard, T Linh, On the Upsilon invariant fof fibered knots and right-veering open books, preprint (2019) arXiv:1911.05776
16 M Hedden, P Kirk, C Livingston, Non-slice linear combinations of algebraic knots, J. Eur. Math. Soc. 14 (2012) 1181 MR2928848
17 P J Hilton, U Stammbach, A course in homological algebra, 4, Springer (1971) MR0346025
18 A Kawauchi, On quadratic forms of 3–manifolds, Invent. Math. 43 (1977) 177 MR488074
19 A Kawauchi, The signature invariants of infinite cyclic coverings of closed odd-dimensional manifolds, from: "Algebraic and topological theories" (editors M Nagata, S Araki, A Hattori), Kinokuniya (1986) 52 MR1102252
20 C Kearton, The Milnor signatures of compound knots, Proc. Amer. Math. Soc. 76 (1979) 157 MR534409
21 C Kearton, Signatures of knots and the free differential calculus, Q. J. Math. 30 (1979) 157 MR534830
22 P Kirk, C Livingston, Twisted Alexander invariants, Reidemeister torsion, and Casson–Gordon invariants, Topology 38 (1999) 635 MR1670420
23 E Laitinen, End homology and duality, Forum Math. 8 (1996) 121 MR1366538
24 S Lang, Complex analysis, Addison-Wesley (1977) MR0477000
25 J Levine, Invariants of knot cobordism, Invent. Math. 8 (1969) 98 MR253348
26 J Levine, Knot modules, I, Trans. Amer. Math. Soc. 229 (1977) 1 MR461518
27 J P Levine, Metabolic and hyperbolic forms from knot theory, J. Pure Appl. Algebra 58 (1989) 251 MR1004605
28 R A Litherland, Signatures of iterated torus knots, from: "Topology of low-dimensional manifolds" (editor R A Fenn), Lecture Notes in Math. 722, Springer (1979) 71 MR547456
29 R A Litherland, Cobordism of satellite knots, from: "Four-manifold theory" (editors C Gordon, R Kirby), Contemp. Math. 35, Amer. Math. Soc. (1984) 327 MR780587
30 C Livingston, P Melvin, Abelian invariants of satellite knots, from: "Geometry and topology" (editors J Alexander, J Harer), Lecture Notes in Math. 1167, Springer (1985) 217 MR827271
31 T Matumoto, On the signature invariants of a non-singular complex sesquilinear form, J. Math. Soc. Japan 29 (1977) 67 MR437456
32 A Miller, M Powell, Symmetric chain complexes, twisted Blanchfield pairings and knot concordance, Algebr. Geom. Topol. 18 (2018) 3425 MR3868226
33 J W Milnor, Infinite cyclic coverings, from: "Conference on the topology of manifolds" (editor J G Hocking), Prindle, Weber & Schmidt Complement. Ser. Math. 13, Prindle, Weber & Schmidt (1968) 115 MR0242163
34 F Misev, On families of fibred knots with equal Seifert forms, preprint (2017) arXiv:1703.07632
35 F Misev, G Spano, Tight fibred knots without L-space surgeries, preprint (2019) arXiv:1906.11760
36 T Nosaka, Twisted cohomology pairings of knots, II: To classical invariants, preprint (2016) arXiv:1602.01131
37 M Powell, Twisted Blanchfield pairings and symmetric chain complexes, Q. J. Math. 67 (2016) 715 MR3609853
38 A Ranicki, High-dimensional knot theory : algebraic surgery in codimension 2, Springer (1998) MR1713074
39 A Ranicki, Algebraic and geometric surgery, Oxford Univ. Press (2002) MR2061749
40 N Saveliev, Lectures on the topology of 3–manifolds : an introduction to the Casson invariant, de Gruyter (1999) MR1712769
41 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324